# SDR DALA2023100308140

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,505 hours, 43,135 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0676 3R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOPERTATIVE. CORRECTIVE ACTION: PERFORMED OPS CHECK OF GIRT BAR MECHANISM CLEANED SENSOR AND OPS CHECKS GOOD PER B757 AMM 25-66 - REATTACHED GIRT BAR TO DOOR PER B757 AMM 25-66. (2996563)
